MathSciNet Relay Station
MathSciNet bibliographic data
MR1727183 47A30 (15A60 47B15)
Ando, Tsuyoshi; Zhan, Xingzhi Norm inequalities related to operator monotone functions. Math. Ann. 315 (1999), no. 4, 771–780.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement